I took Avelox for 5 days and was rushed to the ER (shock) now it has been 4 days and i am having pain in my kidneys and back, not much urine output also constapated... it really hurts to take a deep breath... HELP! Debbie
My advice to you my dear would to make an appointment with a very good urologist and have a full work up on your urinary system/kidneys.
You should not continue to have pain like you are describing. Please make that appointment and get some help ASAP. Do not take this lightly ok. You should have sufficient urine output and if you're drinking lots of fluids and you still are not urinating like you should get to the doctor NOW. OK.
God Bless You, and please check back to let us know how you're doing. This can be very serious...
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 7 answers
Posted 24 Oct 2009 • 1 answer
Posted 8 Mar 2012 • 2 answers
Posted 3 Jun 2013 • 2 answers
Posted 30 Mar 2014 • 1 answer